Spatial local M-estimation under association

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMetrika
DatePublished - 1 Jan 2008
Issue number1
Volume67
Number of pages19
Pages (from-to)11-29
Original languageEnglish

Abstract

We investigate the asymptotic behavior of a robust version of local linear regression estimators with variable bandwidth for spatial associated processes. The weak consistency of the proposed estimators is given under appropriate conditions. Furthermore, we establish the asymptotic normality of the estimators, from which expressions for the asymptotic bias and variance can be derived.

    Research areas

  • local M-estimation, association, CONVERGENCE, consistency, RANDOM-FIELDS, VARIABLE BANDWIDTH, PROBABILITY DENSITIES, SMOOTHERS, NEGATIVE ASSOCIATION, ASYMPTOTIC NORMALITY, REGRESSION, asymptotic normality, spatial processes

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations